# SDR AALA202304271566

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 63,131 hours, 36,965 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS IN CLOSED POSITION. MAINTENANCE SECURED LOOSE HARDWARE ON DOOR FRAME AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
